MAUDE Adverse Event Report: RESPIRONICS, INC. A30 SILVER SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. A30 SILVER SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1116151
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no report of patient harm or injury.The device was returned and the manufacturer has confirmed of defective blower and bottom enclosure.
 
Additional Manufacturer Narrative
The manufacturer previously reported incorrect data in section b2, which was rectified in previous follow-up.Section b5,d8, d9, e1,h3 was incorrectly reported in the previous report, which correctly updated in this follow up report.Section g2 was marked incorrectly in previous report as consumer and company representative.The report should have been sent for foreign and consumer in g2.Section g6 was marked incorrectly in previous report as 15days.The report should have been sent for 30 days and initial in g6.

Brand Name
A30 SILVER SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15200250
Report Number2518422-2022-11389
Device Sequence Number17745716
Product Code BZD
UDI-Device Identifier00606959042827
UDI-Public00606959042827
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1116151
Device Catalogue Number1116151
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2016
Supplement Date Received by Manufacturer05/23/2016
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown